Morphological variation in the appendicular skeleton of atlantic forest sigmodontine rodents
Article first published online: 28 FEB 2013
Copyright © 2013 Wiley Periodicals, Inc.
Journal of Morphology
Volume 274, Issue 7, pages 779–792, July 2013
How to Cite
Coutinho, L. C., de Oliveira,, J. A. and Pessôa, L. M. (2013), Morphological variation in the appendicular skeleton of atlantic forest sigmodontine rodents. J. Morphol., 274: 779–792. doi: 10.1002/jmor.20134
- Issue published online: 13 JUN 2013
- Article first published online: 28 FEB 2013
- Manuscript Accepted: 29 DEC 2012
- Manuscript Revised: 14 DEC 2012
- Manuscript Received: 1 JUN 2012
- CNPq (Brazilian Research Council)
- CNPq. Grant Numbers: 306935/2010–4, 305564/2010–2
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!